uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Boundary behaviour of $p$-harmonic functions in domains beyond Lipschitz domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Advances in Calculus of Variations, ISSN 1864-8258, Vol. 1, 133-170 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 1, 133-170 p.
National Category
URN: urn:nbn:se:uu:diva-163385DOI: 10.1515/ACV.2008.005OAI: oai:DiVA.org:uu-163385DiVA: diva2:463835
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-12

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1515/ACV.2008.005

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Advances in Calculus of Variations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 157 hits
ReferencesLink to record
Permanent link

Direct link